# SDR FDEA201304020702

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 707500063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO BS 1681-1701, S22R HAS CORROSION ON UPPER FLANGE.  REPAIR CARRIED OUT ON CORRODED PART OF STRINGER S-22R AT STA 1681-STA 1701, IAW   SRM 53-00-03 FIG.201 DETAIL I REPAIR 2 REV.108. REPAIR IS MAJOR.
